OD'd and don't know why

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ahalo
New Member


Date Joined Jun 2012
Total Posts : 6
   Posted 6/17/2012 8:25 AM (GMT -6)   
I have to face my psychiatrist for the first time tomorrow since my overdose two weeks ago. I've talked to him on the phone and he was nice enough. But my anxiety can get the best of me and I'm a bit scared of this appointment. I'm on an outpatient court committal so always worried i'll get "sent away".

ANYWAY, I OD'd two weeks ago and I don't know why. I think I was hypomanic, as I'd had trouble sleeping, when I did sleep I'd nod off and have horrible nightmares, I was having the racing thoughts, things like that. It might not meet all the criteria for hypomania but it was close to it.

I was in a GREAT mood the day before and the day I overdosed. I just nodded off and when I woke up I texted my sister and told her I felt like taking too many pills.

And I don't know WHY! How can I explain this to my psychiatrist if I can't explain it to myself? I am so scared of myself it isn't even funny, and this doesn't help.

Oh and I also was under the impression that someone who had died could possess people around me to hurt me, and so maybe I was trying in a way to PROTECT myself. I don't know.

Has anyone ever experienced anything like this? I honestly wasn't emotional at all during the time this happened, not like you'd imagine someone depressed and suicidal might be.

Thanks.

Post Edited By Moderator (getting by) : 6/17/2012 7:45:34 AM (GMT-6)


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42609
   Posted 6/17/2012 8:44 AM (GMT -6)   
Ahalo,

Welcome to the depression forum. I am sorry for what you are going through. I would go ahead and talk to the psychiatrist and get this taken care of.Remember, taking too many pills is not the answer. You have to look within yourself. Keep your appointment.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

opnwhl4
Veteran Member


Date Joined Dec 2008
Total Posts : 4961
   Posted 6/17/2012 10:07 PM (GMT -6)   
ahalo-

I agree with Karen, keep that appointment. I did a similar thing a couple years ago and found it was a new med I was taking that did it. I had absolutely no idea why I did it, but couldn't stop myself. I actually did it twice in 5 days. If you happen to have started any new meds talk to your doctor about them.
Please keep your appointment.
Take care,
Bill
opnwhl4
Moderator: GERD/Heartburn
Nissen 6/06 and 5/09
#3 on 8/24/11

Kaely
Veteran Member


Date Joined May 2012
Total Posts : 619
   Posted 6/19/2012 12:51 PM (GMT -6)   
Definitely keep your appointment. What you have described sounds more like a psychotic break than hypomania. Either way, you need to see your psych for help.
Chronic pain, Depression, Fibromyalgia, Tennis Elbow (both arms), Arthritis (knees and fingers), Diabetes. Ruptured disk L-4, Severe degenerative damage L5-S1, ACDF C6-C7
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, September 19, 2018 1:23 PM (GMT -6)
There are a total of 3,004,719 posts in 329,164 threads.
View Active Threads


Who's Online
This forum has 161748 registered members. Please welcome our newest member, Adil.
340 Guest(s), 15 Registered Member(s) are currently online.  Details
Michelejc, Startech, clocknut, JoHnGaMeR90, 81GyGuy, PeterDisAbelard., Admin, Dogdays, The Dude Abides, FrackMe, InTheShop, ddyss, oregonhay, nakamura1967, iPoop